Alert archive / Montana / Special Weather Statements in 2009

Special Weather Statement, NWS Great Falls, MT

August 6, 2009Jefferson County, Montana

NWS Great Falls, MT issued this special weather statement at Aug 6, 2009, 5:33 PM MDT for Jefferson County, Montana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2009, 5:33 PM MDT (23:33 UTC)
Expired
Aug 6, 2009, 6:15 PM MDT
In force
42 min
Issued by
NWS Great Falls, MT

County Jefferson County, MT

The radar

The Great Falls radar (KTFX), 165 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2009-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2009-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 062333
SPSTFX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
533 PM MDT THU AUG 6 2009

MTZ015-052-053-055-070015-
BROADWATER MT-GALLATIN MT-JEFFERSON MT-MADISON MT-
533 PM MDT THU AUG 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GALLATIN...NORTHERN
MADISON...SOUTHEASTERN JEFFERSON AND SOUTHWESTERN BROADWATER COUNTIES
UNTIL 615 PM MDT...

AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
BOULDER TO 13 MILES EAST OF HARRISON...AND MOVING SOUTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
   HARRISON AND  CARDWELL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4633 11187 4581 11144 4554 11173 4603 11215
TIME...MOT...LOC 2333Z 000DEG 22KT 4624 11201 4566 11153

$$


BRW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:55 PM MDT, 2 hours 38 minutes earlier.

Area forecast discussion, Aug 6, 2:55 PM MDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
255 PM MDT THU AUG 6 2009

.DISCUSSION...

TONIGHT THROUGH SATURDAY...MODELS STILL ON THE SAME PAGE IN HAVING
AN UPPER LOW MOVE INTO IDAHO FRIDAY THEN EVENTUALLY INTO EASTERN
MONTANA ON SATURDAY. ALSO MODELS CONTINUE TO DIFFER ON SHORTWAVE
DETAILS ASSOCIATED WITH THE UPPER LOW WHICH MAKES THE FORECAST
DIFFICULT. THEY DO SEEM TO BE POINTING TOWARDS DRIER AIR MOVING
INTO THE SOUTHERN AND CENTRAL ZONES LATER FRIDAY INTO FRIDAY
NIGHT SO HAVE LOWERED SOME CHANCES OF PRECIPITATION THERE. ECMWF
MODEL HAD BEEN CONSISTENT IN FORECASTING HEAVY RAIN FOR GLACIER
PARK FOR SEVERAL DAYS BUT THE LATEST RUN HAS MOVED THE AREA OF
FORECAST HEAVY RAIN FARTHER SOUTH. SEVERE THUNDERSTORMS WERE
OCCURRING OVER SOUTHWEST MONTANA THURSDAY AFTERNOON AND EXPECT
THEM TO SPREAD NORTH TO NORTHEAST THE REST OF THIS AFTERNOON AND
EARLY EVENING. NORTH CENTRAL MONTANA APPEARS TO BE TOO STABLE TO
SUPPORT NOT ONLY STRONG THUNDERSTORMS BUT POSSIBLY ANY
THUNDERSTORMS AT ALL. FRIDAY THREAT OF SEVERE THUNDERSTORMS IN THE
FAR EAST LOOKS OK. LOOKING AHEAD TO SATURDAY EXPECT PRECIPITATION
CHANCES TO DIMINISH AS THE UPPER LOW MOVES OFF TO THE EAST.

SATURDAY NIGHT THROUGH TUESDAY NIGHT...AS STRONG UPPER-LEVEL LOW
CONTINUES TO MOVE EASTWARD PRECIPITATION WILL GRADUALLY EXIT THE
FORECAST AREA SO TAPERED POPS FROM WEST TO EAST THROUGH SATURDAY
NIGHT AND SUNDAY. SOME DIFFERENCES BETWEEN THE GFS AND ECMWF IN
TERMS OF AMOUNT OF LINGERING MOISTURE BUT AS A WEAK UPPER-LEVEL
RIDGE BUILDS ON SUNDAY OVER THE AREA...AM ANTICIPATING DRIER
CONDITIONS SO LEANED MORE TOWARDS THE GFS SOLUTION DURING THE TIME
FRAME. IN ADDITION...CLOUDS MAY BE SLOW TO CLEAR OUT WHICH WILL KEEP
COOLER THAN AVERAGE TEMPERATURES AGAIN ON SUNDAY. DRIER CONDITIONS
EXPECTED TO CONTINUE THROUGH MONDAY AND TEMPERATURES WILL RETURN TO
SEASONAL LEVELS. OUR NEXT WEATHER SYSTEM WILL ARRIVE ON MONDAY NIGHT
AND TUESDAY AS YET ANOTHER TROUGH OF LOW PRESSURE MOVES INTO THE
PACIFIC NORTHWEST...HOWEVER THIS ONE APPEARS TO HAVE LESS MOISTURE
ASSOCIATED WITH IT AND WILL STAY FARTHER NORTH AS WELL. BOTH GFS AND
EC WANT TO BRING A WEAK COLD FRONT THROUGH THE FORECAST AREA ON
MONDAY NIGHT AND WHILE LITTLE MOISTURE WILL BE AVAILABLE...DID
INCREASE POPS TO SLIGHT CHANCE BOTH MONDAY AND TUESDAY PM DUE TO THE
POSSIBILITY FOR DIURNAL HEATING AND INSTABILITY. MLS

WEDNESDAY THROUGH THURSDAY...MODELS ARE IN BASIC AGREEMENT DURING
THIS PERIOD...WITH SOME DIFFERENCES IN TIMING OF FEATURES. BOTH GFS
AND ECMWF INDICATE WEAK SHORTWAVE TROUGHS AND RIDGES MOVING OVER THE
FORECAST AREA IN A SOUTHWEST TO WESTERLY FLOW ALOFT BUT AT DIFFERENT
TIMES. AN UNSETTLED PERIOD IS EXPECTED...AND DUE TO THE UNCERTAINTY
OF TIMING...PRECIPITATION PROBABILITIES WERE KEPT NEAR
CLIMATOLOGICAL AVERAGES. ISOLATED SHOWERS AND MAINLY AFTERNOON AND
EVENING THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE REGION.
SHOWERS AND THUNDERSTORMS SHOULD BE A LITTLE MORE NUMEROUS OVER THE
WESTERN AND SOUTHWESTERN MOUNTAINS. TEMPERATURES ARE EXPECTED TO BE
NEAR...OR A LITTLE ABOVE SEASONAL AVERAGES.   EK
&&

.AVIATION...
UPDATED 1745Z
VFR CONDITIONS SHOULD PREVAIL FOR THE FORECAST PERIOD WITH MVFR AND
IFR POSSIBLE NEAR SHOWERS AND THUNDERSTORMS AS WELL AS AT THE VERY
END OF THE FORECAST WHEN MORE STRATIFORM PRECIPITATION BEGINS.
EXPECTING SIGNIFICANT RAINFALL AND LOW CEILINGS THROUGHOUT TONIGHT
AND TOMORROW CAUSING MOUNTAIN OBSCURATION. WINDS SHOULD GENERALLY BE
LIGHT BUT GUSTY ERRATIC WINDS ARE POSSIBLE NEAR THUNDERSTORMS AND
STRONGER SHOWERS.

&&

.HYDROLOGY...
HAVE ISSUED A FLASH FLOOD WATCH FROM FRIDAY INTO SATURDAY ALONG
THE ROCKY MOUNTAIN FRONT. THIS IS MAINLY FOR THE BURN AREAS.
MODELS CONTINUE TO DIFFER ON WHERE HEAVIEST PRECIPITATION WILL BE
SO WILL JUST GO WITH A WATCH FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  53  67  51  69 /  70  80  50  60
CTB  50  61  48  67 /  60  90  90  60
HLN  56  71  52  71 /  70  70  40  50
BZN  53  77  48  74 /  60  50  40  50
WEY  41  60  37  58 /  50  50  50  50
DLN  50  65  44  65 /  60  60  40  40
HVR  52  71  51  71 /  60  80  80  50
LWT  52  70  49  69 /  70  80  40  50

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON
FOR MTZ009-014-048.

SEVERE THUNDERSTORM WATCH UNTIL 9 PM MDT THIS EVENING FOR MTZ008-
012-014-015-048-050-052>055.

&&

SHORT TERM...BLANK
LONG TERM...GUSTAFSON
AVIATION...GUSTAFSON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 6, 5:28 AM MDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
528 AM MDT THU AUG 6 2009

MTZ008-012-014-015-050>055-071200-
BEAVERHEAD-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
528 AM MDT THU AUG 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHWEST MONTANA
AND SOUTHERN PORTIONS OF CENTRAL MONTANA TODAY AND TONIGHT. A FEW
STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS WILL BECOME WIDESPREAD ACROSS THE REGION FRIDAY THROUGH
SATURDAY...ALONG WITH A CHANCE OF THUNDERSTORMS. A FEW STORMS COULD
BECOME SEVERE WITH STRONG WINDS AND HEAVY RAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009>011-013-044>049-071200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-
528 AM MDT THU AUG 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL
MONTANA TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS WILL BECOME WIDESPREAD ACROSS THE REGION FRIDAY THROUGH
SATURDAY...ALONG WITH A CHANCE OF THUNDERSTORMS. PERIODS OF HEAVY
RAIN ARE EXPECTED...ESPECIALLY ALONG THE ROCKY MOUNTAIN FRONT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 6, 4:25 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
425 PM MDT THU AUG 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             14 N CARDWELL           46.07N 111.90W
08/06/2009  E1.00 INCH       JEFFERSON          MT   TRAINED SPOTTER

            QUARTER SIZE HAIL. ALSO RELAYED REPORT OF WINDSHIELD
            BROKEN DUE TO HAIL NEAR HOMESTAKEPASS.

&&

HOENISCH
Special weather statement, Aug 6, 4:25 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
425 PM MDT THU AUG 6 2009

MTZ008-015-052-062315-
BEAVERHEAD MT-JEFFERSON MT-MADISON MT-
425 PM MDT THU AUG 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...NORTHERN
BEAVERHEAD AND SOUTHERN JEFFERSON COUNTIES UNTIL 515 PM MDT...

AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF TWIN BRIDGES...OR 20 MILES WEST
OF SHERIDAN...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   TWIN BRIDGES...
   SILVER STAR...
   WATERLOO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4564 11266 4569 11253 4573 11253 4576 11250
      4574 11246 4575 11220 4582 11242 4590 11231
      4559 11188 4541 11263 4556 11277
TIME...MOT...LOC 2226Z 236DEG 26KT 4554 11259

BRW
Special weather statement, Aug 6, 4:36 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
436 PM MDT THU AUG 6 2009

MTZ053>055-062315-
BROADWATER MT-GALLATIN MT-MEAGHER MT-
436 PM MDT THU AUG 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN GALLATIN...
CENTRAL BROADWATER AND SOUTHERN MEAGHER COUNTIES UNTIL 515 PM MDT...

AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOSTON...OR 8 MILES SOUTHEAST OF TOWNSEND...
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN BROADWATER COUNTY...
  RURAL NORTHERN GALLATIN COUNTY...
  RURAL SOUTHERN MEAGHER COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4648 11096 4620 11084 4615 11161 4632 11162
TIME...MOT...LOC 2237Z 251DEG 24KT 4624 11140
Special weather statement, Aug 6, 4:58 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
458 PM MDT THU AUG 6 2009

MTZ012-013-050-054-062345-
CASCADE MT-CHOUTEAU MT-JUDITH BASIN MT-MEAGHER MT-
458 PM MDT THU AUG 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN MEAGHER...
NORTHWESTERN JUDITH BASIN...EASTERN CASCADE AND EXTREME SOUTHERN
CHOUTEAU COUNTIES UNTIL 545 PM MDT...

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF BELT...OR 24 MILES
SOUTHEAST OF GREAT FALLS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   BELT...
   RAYNESFORD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4748 11079 4728 11057 4706 11109 4721 11125
TIME...MOT...LOC 2258Z 233DEG 16KT 4719 11106
Special weather statement, Aug 6, 5:22 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
522 PM MDT THU AUG 6 2009

MTZ054-055-070015-
GALLATIN MT-MEAGHER MT-
522 PM MDT THU AUG 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GALLATIN AND EXTREME
SOUTHERN MEAGHER COUNTIES UNTIL 615 PM MDT...

AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF MANHATTAN...OR 19 MILES
NORTHWEST OF BOZEMAN...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN GALLATIN COUNTY...
  RURAL NORTHEASTERN GALLATIN COUNTY...
  RURAL SOUTHERN MEAGHER COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4594 11141 4625 11083 4618 11077 4598 11079
      4579 11126
TIME...MOT...LOC 2323Z 236DEG 23KT 4592 11122
Special weather statement, Aug 6, 5:33 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
533 PM MDT THU AUG 6 2009

MTZ015-052-053-055-070015-
BROADWATER MT-GALLATIN MT-JEFFERSON MT-MADISON MT-
533 PM MDT THU AUG 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GALLATIN...NORTHERN
MADISON...SOUTHEASTERN JEFFERSON AND SOUTHWESTERN BROADWATER COUNTIES
UNTIL 615 PM MDT...

AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
BOULDER TO 13 MILES EAST OF HARRISON...AND MOVING SOUTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
   HARRISON AND  CARDWELL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4633 11187 4581 11144 4554 11173 4603 11215
TIME...MOT...LOC 2333Z 000DEG 22KT 4624 11201 4566 11153

BRW

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 12:44 PM MDTSpecial Weather StatementTFX46 min
Aug 6, 1:04 PM MDTSevere Thunderstorm WarningTFXBeaverhead41 min
Aug 6, 1:46 PM MDTSevere Thunderstorm WarningTFXBeaverhead44 min
Aug 6, 2:27 PM MDTFlash Flood WatchTFX31 hr
Aug 6, 2:50 PM MDTSevere Thunderstorm WarningTFXJefferson, Lewis and Clark55 min
Aug 6, 3:45 PM MDTSpecial Weather StatementTFXBroadwater, Jefferson45 min
Aug 6, 4:25 PM MDTSpecial Weather StatementTFXSilver Bow50 min
Aug 6, 4:32 PM MDTSevere Thunderstorm WarningTFXMeagher43 min
Aug 6, 4:36 PM MDTSpecial Weather StatementTFXBroadwater39 min
Aug 6, 4:58 PM MDTSpecial Weather StatementTFXCascade47 min
Aug 6, 5:02 PM MDTSevere Thunderstorm WarningTFXCascade, Judith Basin, Meagher43 min
Aug 6, 5:12 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin48 min
Aug 6, 5:19 PM MDTSevere Thunderstorm WarningTFXMeagher41 min
Aug 6, 5:22 PM MDTSpecial Weather StatementTFXBroadwater53 min
Aug 6, 5:30 PM MDTSevere Thunderstorm WarningTFXGallatin, Meagher60 min

Nearby

Special Weather Statements in Montana, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.